Addendum to the papers “On polynomials taking small values at integral arguments I, II” (Acta Arith. 42 (1983), 189–196; ibid. 106 (2003), 115–121)

Volume 147 / 2011

R. Dvornicich, U. Zannier Acta Arithmetica 147 (2011), 73–79 MSC: 11C08, 12E05. DOI: 10.4064/aa147-1-4

Authors

  • R. DvornicichUniversità di Pisa
    Largo Pontecorvo, 5
    56127 Pisa, Italy
    e-mail
  • U. ZannierScuola Normale Superiore
    Piazza dei Cavalieri, 7
    56126 Pisa, Italy
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image